My wife is on Clonazepam (treats seizures). The MD's at the hospital she is in have stopped it "cold turkey" when all available information states to taper dose. Stopping cold can result in seizures (she has had this happen 3 times before). MD's state they started Gabapentin so it will be ok...these are 2 entirely different meds. I've spoken with MD's 3x about tapering her dose, but they said they won't give her Clonazepam. When she has a seizure, do we have grounds for malpractice or negligence? They are aware of the medication side effects and are simply ignoring them and our concerns.
Personal Injury Lawyer
The best thing that you can do is consult with an attorney who practices law in your jurisdiction.
NOTE: This answer is made available by the out-of-state lawyer for educational purposes only. By using or participating in this site you understand that there is no attorney client privilege between you and the attorney responding.
Commercial Real Estate Attorney
You should consult with counsel who handles medical malpractice claims, or at least get a second opinion from another doctor.